Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

sciatic pain

I have been having back problems for the past 10 years but recently things have gotten worse. I had my first back surgery back in 2003 when i had a herniated disc problem. in the past six months i have noticed that my left leg started to bother me. i had some mild pain which i had ignored for a while. but last week it reached the climax. the pain got very intense and i could no longer put up with it.I had an MRI and i was told that i had a sciatic nerve. I have been taking different types of medications but they are not very effective. My doctor recommended an epidural injection which i had undergone 5 days ago but i have not seen any improvement yet. how long does it take before i can start to see progress?
ramdane guerrouj
Sign In or Register to comment.